# SDR ASOA201707153218

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 38,737 hours, 22,582 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 352
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED PRESSURIZATION SLOWLY RAISES UP TO 11,900 AT 28,000FT. EMERGENCY DESCENT FOLLOWED. MX INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER, MANUAL CONTROLLER AND ELECTROPNEUMATIC OUTFLOW VALVE. OPERATIONAL CHECKS WERE GOOD.
